# SDR FOTR20170926001

- Difficulty date: September 26, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 49,145 hours, 17,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31013
- Condition: Corroded
- Location: Rt Wing
- Part time: 49,145 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER EVALUATION RT OVERWING PORT IS CORRODED OUT OF LIMITS IAW SRM 53-20-01 A1 REV 121 DATED MAY 20/2017.
